# SDR AALA202405106720

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 21,147 hours, 8,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH FA SEAT EMERGENCY FLASHLIGHT IS INOP. REMOVED AND REPLACED AFT LH FA SEAT EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-65-00. OPS CHECKS GOOD.
